On Euler Equations in higher order Sobolev spaces

VB Moroz

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

We consider the integral functional of calculus of variations involving higher order derivatives. It is shown that any local minimum of the functional solves the associated strongly nonlinear elliptic problem in a certain weak sense in spite of the fact that no growth conditions are imposed on the zero order term.
Translated title of the contributionOn Euler Equations in higher order Sobolev spaces
Original languageEnglish
Pages (from-to)93 - 106
JournalPotential Analysis
Volume14 (1)
Publication statusPublished - Feb 2001

Bibliographical note

Publisher: Kluwer Academic Publ
Other identifier: IDS number 382EF

Fingerprint Dive into the research topics of 'On Euler Equations in higher order Sobolev spaces'. Together they form a unique fingerprint.

Cite this